|
|
 |
|
26-10-2009, 04:25 AM
|
#1
|
Join Date: Jul 2007
Location: Canada
I am currently: 
|
constant fever
hiya, been a while, but I was put on depakote about a month ago and have had a constant low-grade fever ever since. Its always between 99.2-99.8 F, I havent really said anything to the doc because the med seems to be working, but I just recently read that its a symptom of possible liver damage and is an "emergency" symptom? I dont think my liver is dying on me I mean ive been on it a month without anything bad happening.
Should I really be worried, I mean it doesnt seem too bad, does it?
|
Into my heart an air that kills
From yon far country blows:
What are those blue remembered hills,
What spires, what farms are those?
That is the land of lost content,
I see it shining plain,
The happy highways where I went
And cannot come again.
-- A.E. Housman --
|
|
|
|
26-10-2009, 05:22 AM
|
#2
|
|
lost boys
Join Date: Aug 2007
Location: Australia
I am currently: 
|
I've not been on the drug, and I don't know anything about it, but I would strongly suggest you speak to your Dr about it, especially if it is listed as an emergency symptom.
I can definitely understand your reluctance, since the medication is working, but if something is going wrong with your body, you really need it checked out, you don;t want your liver to be packing up on you!
Like I said, I don't know anything about the drug, but it may be that another drug could be given to you to counter the side effect, but I don't know.
But DEFINITELY talk to your Dr, it sounds serious and something that really needs to be checked out.
Tell her why you were reluctant to speak with him/her about it, that the medication was working, she/he mighty have some ideas.
Look after yourself. And please tell your Dr.
|
|
|
|
|
|
26-10-2009, 11:17 AM
|
#3
|
|
This Member is currently Banned
|
You need to tell your dr. This drug has been associated with causing liver failure in some people taking it.
Do you have abdo pain? Look yellow at all? Im not saying you have liver failure but you need to talk to your dr.
|
|
|
|
|
|
26-10-2009, 11:43 AM
|
#4
|
|
be positive
Join Date: Apr 2006
I am currently: 
|
its always better to be checked out. you hve nothing to lose
|
|
|
|
|
|
26-10-2009, 12:07 PM
|
#5
|
|
~Approachable and fit (apparently)~
Join Date: Feb 2009
Location: England
I am currently: 
|
I think you should mention it to your doctor.
|
|
|
|
|
|
26-10-2009, 02:02 PM
|
#6
|
|
Insanity let loose
Join Date: Feb 2008
Location: UK
I am currently: 
|
Mentioning this to your Dr is the best course of action - I appreciate that the med is working for you, but if it is affecting your liver they may need to test this, possibly reduce your dose or put you on an alternative med that is less harsh on your system.
Liver damage can take a while to show up externally, and is best caught early on - so please do go get checked.
*hugs*
|
|
|
|
|
|
26-10-2009, 05:43 PM
|
#7
|
Join Date: Jul 2007
Location: Canada
I am currently: 
|
thanks for the feedback I really appreciate it... Ill get it checked out then
|
Into my heart an air that kills
From yon far country blows:
What are those blue remembered hills,
What spires, what farms are those?
That is the land of lost content,
I see it shining plain,
The happy highways where I went
And cannot come again.
-- A.E. Housman --
|
|
|
|
|
Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
|
|
|
Posting Rules
|
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts
HTML code is Off
Censor is ON
|
|
|
Sea Pink Aroma
All times are GMT +1. The time now is 05:53 PM.
|
|